# SDR V0XD20210423003

- Difficulty date: April 4, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Slider
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE UPPER THRUST REVERSER SLIDER HOUSING GOUGED. CORRECTIVE ACTION: PERFORMED REPAIR TO SLIDER HOUSING.
